TitleA modeling study of the longitudinal dependence of storm time midlatitude dayside total electron content enhancements
Publication TypeJournal Article
Year of Publication2012
AuthorsSojka, JJ, David, M, Schunk, RW, Heelis, RA
JournalJournal of Geophysical Research
Volume117
IssueA2
Date PublishedJan-01-2012
ISSN0148-0227
URLhttp://doi.wiley.com/10.1029/2011JA017000http://www.agu.org/journals/ja/ja1202/2011JA017000/2011JA017000.pdf
DOI10.1029/2011JA017000
Short TitleJ. Geophys. Res.


Page Last Modified: February 28, 2014